# SDR COMA0060646

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 5,991 hours, 6,220 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 865D1007
- Part serial: 0461
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,991 hours, 6,220 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED AND FLAPS FAIL MESSAGE.  REPLACED THE PCU.
